Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Cohomology of dihedral groups of order $2p$


Author: Phyllis Graham
Journal: Bull. Amer. Math. Soc. 72 (1966), 324-325
DOI: https://doi.org/10.1090/S0002-9904-1966-11515-X
MathSciNet review: 0188286
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Cartan and S. Eilenberg, Homological algebra, Princeton Mathematical Series 19, Princeton Univ. Press, Princeton, N. J., 1956. MR 77480
  • 2. M. Lee, Integral representations of dihedral groups of order 2p, Tech. Rep., Univ. of Illinois, Chicago, Ill., 1962.
  • 3. J. Parr, Cohomology of cyclic groups of prime square order, Bull. Amer. Math. Soc. 70 (1964), 427-428. MR 159861
  • 4. K.-W. Yang, On some finite groups and their cohomology, Pacific J. Math. 14 (1964), 735-740. MR 166244


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11515-X

American Mathematical Society